Have any ladies tried this? please read.

Discussion in 'Vaginarium' started by Mr.wonderful, Apr 11, 2005.

  1. Mr.wonderful

    Mr.wonderful Guest

    My girlfriend of 5 years is on the pill. *ortho tri-cyclen*

    So the problem is, her sex drive has been really low for two months. meaning I've have zero nooky for two months. I know how I am, and honestly, I'm probably rated high in the boyfriend scale. So its not like she is holding out, she just isn't interested, she says her sex drive is gone.

    And I know she isn't cheating on me, we aren't like that.

    I think its her pill, so I'm going to ask her to switch to the patch, or maybe ask her to try "Xzite". Which is what I'm wondering aobut; have any of the ladies here tried that out to boost your libido?

    Thanks for the help. I have a feeling nobody is going to respond.
     
  2. The Secretary

    The Secretary My domestic skills will rock your socks off!

    Joined:
    Apr 21, 2004
    Messages:
    4,589
    Likes Received:
    0
    Location:
    Where Blood Bleeds Orange
    Im not on ortho but I the pill i had before my new ones really killed my sex drive. Im usually game probably 5 out of 7 days a week. Is her life stressful as of late, job probs or general life probs. That can really have an effect on it. That currently is my problem, i feel sorry for my so, hes been getting it pretty infrequently lately. But my new pills seasonale, ya know the only have a pd 4 times a year pill keep me pretty even keel, and if anything increased my sex drive. I havent seen some of the side effects that some bc pills have like gaining weight and some moodieness and stuff.

    A couple of my friends have or had the patch, ive been told that they can fall off. I think to me it would be like wearin a big bandaid but i may be misinformed about that.

    Good luck with it though.
     
  3. Mr.wonderful

    Mr.wonderful Guest

    I may mention the seasonal pill to her, I'll research it and see whats up with it.

    As far as stress factors, she has been working a lot lately, I guess that could be it, but for two months...the last time we did it, it was great, really passionate and what not, but now she is a-sexual or something.

    I just called her and she said in June she will start taking new pills or renew her current ones. hopefully I can talk her into switching...
     
  4. Nui

    Nui New Member

    Joined:
    Mar 11, 2005
    Messages:
    3
    Likes Received:
    0
    Location:
    Sydney
    talk to the doctor and tell him all the effects you are having and he will subscribe a different one to her.
    bit of a trial and error type situation with the pill.
     
  5. naughtie

    naughtie New Member

    Joined:
    Jan 21, 2005
    Messages:
    7,659
    Likes Received:
    0
    Location:
    U.S.A.
    all good advice. also another thought... she could try depo provera. I have been on it for a year, and my sex drive is through the roof. (of course, I am one horny bitch anyway :mamoru: ) Seriously though, only every 3 months a shot in the arm and 99.9% effective. No moodiness, and haven't gained a pound.
     
  6. Bella

    Bella New Member

    Joined:
    Sep 8, 2004
    Messages:
    3,793
    Likes Received:
    0
    Location:
    Where do you want me baby?!
    yea the pill has killed my sex drive completly! And when I'm down to do whatever there is no one to help me :(. Naughtym I'm going to the doctor this next week to get the shot cause I cant stand having to remember the pill anyways. Eeek needles!
     
  7. Mr.wonderful

    Mr.wonderful Guest

    see I think the weight gain would scare her off, I know you said you didn't gain any, but that is a big side effect of the shot. Also, she hates needles, so that freaking sucks. I'll try to talk her into it. ortho-light wasn't strong enough for her, she tried that one last year or the year before.

    thanks for the advice.
     
  8. Bella

    Bella New Member

    Joined:
    Sep 8, 2004
    Messages:
    3,793
    Likes Received:
    0
    Location:
    Where do you want me baby?!
    yea the depo scares me because of the poential weight gain but with any type of birth control there is a big risk of weight gain. I'm also afraid of weight gain and I HATE needles but I'm will to take it to get out of remmebering to take the pill each day
     
  9. Tornado6

    Tornado6 When the wind set down in funnel form and pulled y

    Joined:
    Dec 9, 2004
    Messages:
    1,188
    Likes Received:
    0
    How long has she been on this particular pill?

    It usually takes 3 -4 months to get totally used to it, and it can take another month or two for your sex life to pick back up to normal. (Because sometimes you get in a rut not having sex, and it takes a little bit of work to get back in the swing of things.) Ortho also makes a low dose version of the same pill, which is one of the lowest hormone "regular" pills out there right now. If she changes methods, she'll have to go through the adjustment period all over again. She really should talk to her doctor though.
     
  10. lick wid nit wit

    lick wid nit wit Official OT Oracle

    Joined:
    Aug 8, 2001
    Messages:
    7,432
    Likes Received:
    0
    Location:
    LJDrama.org
    Not to mention with depo there is the potentioal osteoporosis/irreversible bone loss potential side effect possibility.

    There is NO WAY IN HELL I would ever ever EVER use Depo.
     
  11. naughtie

    naughtie New Member

    Joined:
    Jan 21, 2005
    Messages:
    7,659
    Likes Received:
    0
    Location:
    U.S.A.
    Yeah. That reminds me. I am 24. On depo, and I just broke my hip last week. Could they be related somehow?







    j/k :rofl: That's a study they did with people who have been on it for more than 10 years. Now they are just recommending drinking more milk or taking calcium supplements.
     
  12. PinkLady02

    PinkLady02 Guest

    Im on the Orthro Evra birth control patch. Doesnt affect my sex drive at all. And no, Ive never had it fall off. As long as you stick it on well, the only way its coming off is by pulling it. Its easily concealed, unnoticeable by me that its even there, and is very effective.
     
  13. kronik85

    kronik85 New Member

    Joined:
    Feb 8, 2005
    Messages:
    34,837
    Likes Received:
    0
    Location:
    Deutschland
    has she been on the pill for 5 years? or just the past 2 months? if it's the 5 years i'd really reconsider thinking that the pill is what changed it. if it's the past 2 months, then yea, could be it.
     
  14. DesignerAddic71

    DesignerAddic71 RIP Luther Vandross 1951-2005

    Joined:
    Dec 29, 2004
    Messages:
    1,429
    Likes Received:
    0
    Location:
    deep in the shadows of my mind...
    :rofl: :rofl:
     
  15. lick wid nit wit

    lick wid nit wit Official OT Oracle

    Joined:
    Aug 8, 2001
    Messages:
    7,432
    Likes Received:
    0
    Location:
    LJDrama.org
    :rofl:

    Still, the crap I'v eheard about Depo is bad enough (the weight gain, bitchiness blah blah blah) without the bone loss.

    I'm glad I've had my tubes tied. I can be careless about taking the pill even though I'm pretty religious about it.
     
  16. naughtie

    naughtie New Member

    Joined:
    Jan 21, 2005
    Messages:
    7,659
    Likes Received:
    0
    Location:
    U.S.A.

    WTF are you talking about mo fo? WTF do you think you are, talkin to me like that biyatch?! :rant: I am NOT bitchy!











    :rofl: ha ha! just kidding! But seriously, you've had your tubes tied, and you STILL take the pills? Why in the world would you ever want to do that??? To regulate your period, maybe? Or for your complexion? I've heard some people take it just for that.
     
  17. lick wid nit wit

    lick wid nit wit Official OT Oracle

    Joined:
    Aug 8, 2001
    Messages:
    7,432
    Likes Received:
    0
    Location:
    LJDrama.org
    to regulate my period, yes.

    Before I was ever on the pill, I would go three or four months sometimes without a period and then bleed for two weeks straight, then go six months and bleed for a month straight. I was diagnosed with endometriosis and hence, put on the pill. I've been trouble-free since.

    they told me there was a 50% chance I could cure endometriosis by having a kid, but fuck that shit. I don't like the little beasties so I got a tubal and have been on the pill for 13 years.

    BTW, there really is no health benefit or reason to "taking a break" from the pill, contrary to popular belief.
     
  18. Mr.wonderful

    Mr.wonderful Guest

    I'm not sure how long she has been on it. I would say a year. But her nipples have also changed colors. like the top half of the areola is normal dark shade, then the bottom half is half as light in colour. and she is two and half weeks away from her period. so I don't know what he cause of that is. I'm blaming the pill, I know they cause nipple tenderness, but discoloration is something new to me.

    I think her dr told her that Ortho Lo wasn't strong enough. So she said, she didn't think the patch would work for her, because its not strong at all. and might cause lots of spotting. So it seems like I'm stuck! I'm really trying to talk her into to going to her dr, to talk over a different pill, or patch or something.
     

Share This Page